# SDR AALA20040848

- Difficulty date: August 11, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Engine: Ge CF680C2B6
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pseu
- Condition: Inoperative
- Location: Wing Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HNL INFLIGHT T296/11  LEADING EDGE SLAT ASYMMETRY  WITH FLAP INDICATION BETWEEN ONE AND UP.  RETURNED TO HNL AND LANDED OVERWEIGHT WITHOUT INCIDENT.  OVERWEIGHT INSPECTION ACCOMPLISHED IAW WORK CARD 05 96 11 WITH NO DISCREPANCIES FOUND.  REPLACED FSEU AND PSEU.  BITE CHECKED IAW AMM 32 09 04 4.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)  NOTE: EXTENDED RANGE EVENT REPORT 1491.
